# SDR KCSA202306081067

- Difficulty date: June 8, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26408
- Aircraft time: 95,812 hours, 16,811 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER FUSELAGE BETWEEN STR 11R AND 13R B.S. 2638.0 - 2658.0 SKIN DAMAGE
